# SDR CA000621029

- Difficulty date: June 15, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Piper PA-28-140
- Aircraft time: 10,455 hours
- Engine: Lyc O320E3D
- System (JASC): 2701 · Control Column Section
- Part: Wheel
- Part number: 6855811
- Condition: Broken
- Location: L/H O/B Top
- Part time: 10,677 hours
- Component: Control Column S
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN) PILOT SIDE OF CONTROL WHEEL BROKE IN-FLIGHT.  LEFT SIDE OF WHEEL TOP PORTION AT CENTER OF WHEEL WHERE A HOLE HAD BEEN DRILLED TO ACCEPT WIRE FROM CONTROL SHAFT TO MIKE SWITCH MOUNTED ON TOP LEFT SIDE.
